Suppose K is a compact convex set in ℝ2 and X i , 1≤i≤n, is a random sample of points in the interior of K. Under general assumptions on K and the distribution of the X i we study the asymptotic properties of certain statistics of the convex hull of the sample.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Received: 24 July 1996/Revised version: 24 February 1998
About this article
Cite this article
Bräker, H., Hsing, T. On the area and perimeter of a random convex hull in a bounded convex set. Probab Theory Relat Fields 111, 517–550 (1998). https://doi.org/10.1007/s004400050176
- Mathematics Subject Classification (1991): 60D05